MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO; SURGICAL MESH
Catalog Number 5955460
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Bowel Perforation (2668)
Date of Event 01/13/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Per additional information provided: (b)(6) 2009 ¿ patient was diagnosed with umbilical hernia thereby underwent open repair with implant of ventralex (device #1) mesh.Per operative notes, ¿the umbilical hernia was noted and dissected.A large ventralex mesh (device #1) was placed over the defect and sutured in place.¿ (b)(6) 2018 ¿ patient was diagnosed with recurrent symptomatic ventral incisional umbilical hernia and pain thereby underwent laparoscopic repair with partial removal of ventralex mesh (device #1) and implant of ventralight st using echo ps (device #2).Per operative notes, ¿adhesions of omentum and hernia defect were removed.The hernia defect in supraumbilical side was noted.The mesh (device #1) was seen bundled up below the defect.The portion of the mesh (device #1) was removed and ventralight st using echo ps (device #2) mesh was placed in the epigastric area and tacked circumferentially.¿ (b)(6) 2018 - patient was diagnosed with small bowel laceration thereby underwent open repair with removal of old meshes (device #1 and #2) and small bowel resection.Per operative notes, ¿the small bowel was resected.Adhesions and old meshes (device #1 and #3) were removed and defect was closed with sutures.¿.
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.This emdr represents the ventralight st using echo ps (device #2).An additional supplemental emdr was submitted to represent the ventralex mesh (device #1) note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
VENTRALIGHT ST W/ ECHO
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key22529135
Report Number1213643-2025-00643
Device Sequence Number18149728
Product Code FTL
UDI-Device Identifier00801741031724
UDI-Public(01)00801741031724
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K130968
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5955460
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2025
Initial Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient Age58 YR
Patient SexMale